# SDR DALA2018010800126

- Difficulty date: January 8, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 69,099 hours, 49,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emerency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 31ED EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMPS IAW AMM 33-00, OPS CHECKED GOOD.
